×

Continuity and compactness of measures. (English) Zbl 0463.28003


MSC:

28A33 Spaces of measures, convergence of measures
28B05 Vector-valued set functions, measures and integrals
28C15 Set functions and measures on topological spaces (regularity of measures, etc.)
47A35 Ergodic theory of linear operators

Citations:

Zbl 0441.28006
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Akcoglu, M. A.; Sucheston, L., A ratio ergodic theorem for superadditive processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 44, 269-278 (1978) · Zbl 0386.60045
[2] Brooks, J. K., On a theorem of Dieudonné, Advances in Math., 36, 165-168 (1980) · Zbl 0441.28006
[3] Brooks, J. K., Equicontinuous sets of measures and applications to Vitali’s integral convergence theorem and control measures, Advances in Math., 10, 165-171 (1973) · Zbl 0249.28009
[4] R. V. Chacon; R. V. Chacon
[5] Darst, R. B., On a theorem of Nikodym with applications to weak convergence and von Neumann algebras, Pacific J. Math., 23, 473-477 (1967) · Zbl 0189.44901
[6] Dieudonné, J., Sur la convergence des suites des mesures de Radon, An. Acad. Brasil. Ci., 23, 277-282 (1951) · Zbl 0044.12004
[7] Dunford, N.; Schwartz, J. T., Linear Operators I: General Theory (1958), Interscience: Interscience New York · Zbl 0084.10402
[8] Kingman, J. F.C, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. Ser. B, 30, 499-510 (1968) · Zbl 0182.22802
[9] Philips, R. S., On linear transformations, Trans. Amer. Math. Soc., 48, 516-541 (1940) · Zbl 0025.34202
[10] H. P. Rosenthal\(L^1\); H. P. Rosenthal\(L^1\)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.